Re: Lotfi Zadeh's 1965 paper.

Kaj Söderholm (kaos@ee.tut.fi)
Sun, 19 Oct 1997 17:08:42 +0200 (MET DST)

Jonathan Thayer Graham wrote:
>
> Does anyone know where I can find Lotfi Zadeh's orriginal paper on fuzzy
> logic?
>
> Jon Graham WPI '01

It was published in Information and Control , Vol 8., 1965
on pages 338-358.

One reprint that I know of was published in a book called "Fuzzy Sets
and Applications: Selected Papers by Lotfi A. Zadeh",
published by John Wiley & Sons. Can't remember the year, sorry.

Hope this helps,

Kaj S.

Kaj Söderholm
kaos@ee.tut.fi
Phone +358 3 365 2455
Fax +358 3 365 2171
Tampere University of Technology
Measurement and Information Technology
PO Box 692, 33101 Tampere
Finland